Illinois Journal of Mathematics

A new proof of the restriction theorem for weak type $(1,1)$ multipliers on $\mathbf{R}^{n}$

Krzysztof Woźniakowski

Full-text: Access by subscription

Article information

Source
Illinois J. Math., Volume 40, Issue 3 (1996), 479-483.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255986020

Digital Object Identifier
doi:10.1215/ijm/1255986020

Mathematical Reviews number (MathSciNet)
MR1407631

Zentralblatt MATH identifier
0873.42008

Subjects
Primary: 42B15: Multipliers

Citation

Woźniakowski, Krzysztof. A new proof of the restriction theorem for weak type $(1,1)$ multipliers on $\mathbf{R}^{n}$. Illinois J. Math. 40 (1996), no. 3, 479--483. doi:10.1215/ijm/1255986020. https://projecteuclid.org/euclid.ijm/1255986020


Export citation